MASCOTTE no longer exists => visit the new COATI project-team
 

Publications of U. Wagner
BACK TO MASCOTTE PUBLICATION INDEX

Publications of U. Wagner

Articles in journal or book chapters
  1. J. Bang-Jensen, B. Reed, M. Schacht, R. S√°mal, B. Toft, and U. Wagner. Topics in Discrete Mathematics, Dedicated to Jarik Nesetril on the Occasion of his 60th birthday, volume 26 of Algorithms and Combinatorics, chapter On six problems posed by Jarik Nesetril, pages 613--627. Springer, Berlin, M. Klazar, J. Kratochvil, M. Loebl, J. Matousek, R. Thomas and P. Valtr edition, 2006. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html